i am heart patient , 36 male . I had AMI & 1*DES put in my artery .
i am taking 1aspirin & 1plavix since over a year
now . 2 days back i saw red bright blood in my stool after which i did not take aspirin & plavix & went to my cardiologist who in turn introduced me to the GI specialist .
the GI specialist said it's hamerrhoids & gave me supposedries for 7 days & also said i can continue the aspirin & plavix . i went back home & took the aspirin & plavix which was a bad move . within 2 hours i bled a lot of blood with watery diarhhea & i had to rush to ER bcoz i started feeling weak . stayed overnight with IV..etc. & now feeling a bit better .
question : if aspirin or plavix can cause such harsh bleeding , then isn't the GI supposed to so stop it for few days ?
also now that aspirin is not working for me... what do i do next coz i surely cannot ignore that my heart needs blood thiners ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.